Side effects question - AnabolicMinds.com

Side effects question

  1. New Member
    gabe9615's Avatar
    Stats
    6'1"  195 lbs.
    Join Date
    Apr 2009
    Posts
    86
    Answers
    0
    Rep Power
    109

    Side effects question


    I am in the last four weeks of my eq/test cycle. My question is has anyone had any adverse sexual sides from test? Towards the end of my last cycle ( winny/test) I had the same problems of not being able to maintain an erection and sometimes not get one at all. It's not every time but gets more frequent as the cycle goes on. Just trying to identify a culprit and I'm using the same test as before. It doesn't make much sense but just wanted input from the pros. Thanks

  2. New Member
    gabe9615's Avatar
    Stats
    6'1"  195 lbs.
    Join Date
    Apr 2009
    Posts
    86
    Answers
    0
    Rep Power
    109

    Bump. I know it's probably an ignorant question but I'd really appreciate some input. Thanks

  3. Senior Member
    Harry Manback's Avatar
    Stats
    5'10"  195 lbs.
    Join Date
    Jan 2009
    Age
    28
    Posts
    1,203
    Answers
    0
    Rep Power
    736

    E2 levels could be out of whack

    •   
       

Similar Forum Threads

  1. havoc side effects question
    By elit3keraed in forum Cycle Info
    Replies: 2
    Last Post: 01-16-2010, 07:53 PM
  2. Replies: 3
    Last Post: 02-07-2009, 05:38 PM
  3. question about side effects
    By drchaos619 in forum Anabolics
    Replies: 16
    Last Post: 03-10-2008, 07:58 AM
  4. Replies: 3
    Last Post: 02-26-2008, 01:42 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in